# SDR VNAA2013041400007

- Difficulty date: April 14, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 20,704 hours, 20,643 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H36X12018
- Part serial: 21113214
- Condition: Blown
- Location: Mlg
- Part time: 94 hours, 94 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED NR 3 AND 4 MAIN LANDING GEAR TIRES BLEW ON TAKEOFF AT V1.  CREW ABORTED TAKEOFF AND TAXIED OUT OF THE WAY OF TRAFFIC.   MAINTENANCE R & R NR 3 AND 4 MLG TIRES AND PERFORMED BURST TIRE INSPECTION IAW AMM 32-41-01-400-801-A01. R & R NR 4 MLG WHEEL ASSY IAW AMM 3 2-41-01-400-801 A01.
